American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 275 found      Go to page: < 2 3 4 5 6 7 8 > >>

[121] John W. Morgan and Frederick Tsz-Ho Fong. Lecture 7. University Lecture Series 53 (2010) 33-35.
Book volume table of contents   
View Article: PDF

[122] Ian Agol, Marc Culler and Peter B. Shalen. Singular surfaces, mod 2 homology, and hyperbolic volume, I. Trans. Amer. Math. Soc. 362 (2010) 3463-3498. MR 2601597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Brian Rushton. Constructing subdivision rules from alternating links. Conform. Geom. Dyn. 14 (2010) 1-13. MR 2579862.
Abstract, references, and article information   
View Article: PDF

[124] Jung Hoon Lee. Heegaard splittings with (disk, essential surface) pairs that intersect in one point. Proc. Amer. Math. Soc. 138 (2010) 1877-1888. MR 2587472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Enhui Shi, Suhua Wang and Lizhen Zhou. Minimal group actions on dendrites. Proc. Amer. Math. Soc. 138 (2010) 217-223. MR 2550186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Danny Calegari, Michael H. Freedman and Kevin Walker. Positivity of the universal pairing in $3$ dimensions. J. Amer. Math. Soc. 23 (2010) 107-188. MR 2552250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Jason Callahan. Jørgensen number and arithmeticity. Conform. Geom. Dyn. 13 (2009) 160-186. MR 2525101.
Abstract, references, and article information   
View Article: PDF

[128] Francis Bonahon. Appendix. Tool kit. The Student Mathematical Library 49 (2009) 355-364.
Book volume table of contents
View Article: PDF

[129] Francis Bonahon. Kleinian groups. The Student Mathematical Library 49 (2009) 241-292.
Book volume table of contents
View Article: PDF

[130] Francis Bonahon. Geometrization theorems in dimension 3. The Student Mathematical Library 49 (2009) 315-354.
Book volume table of contents
View Article: PDF

[131] Francis Bonahon. Group actions and fundamental domains. The Student Mathematical Library 49 (2009) 185-205.
Book volume table of contents
View Article: PDF

[132] Francis Bonahon. The figure-eight knot complement. The Student Mathematical Library 49 (2009) 293-313.
Book volume table of contents
View Article: PDF

[133] Francis Bonahon. The 2-dimensional sphere. The Student Mathematical Library 49 (2009) 47-53.
Book volume table of contents
View Article: PDF

[134] Francis Bonahon. The euclidean plane. The Student Mathematical Library 49 (2009) 1-10.
Book volume table of contents
View Article: PDF

[135] Francis Bonahon. The hyperbolic plane. The Student Mathematical Library 49 (2009) 11-46.
Book volume table of contents
View Article: PDF

[136] Francis Bonahon. Low-Dimensional Geometry. The Student Mathematical Library 49 (2009) MR MR2522946.
Book volume table of contents   

[137] Francis Bonahon. Gluing examples. The Student Mathematical Library 49 (2009) 89-131.
Book volume table of contents   
View Article: PDF

[138] Francis Bonahon. The 3-dimensional hyperbolic space. The Student Mathematical Library 49 (2009) 227-240.
Book volume table of contents   
View Article: PDF

[139] Francis Bonahon. Gluing constructions. The Student Mathematical Library 49 (2009) 55-87.
Book volume table of contents   
View Article: PDF

[140] Francis Bonahon. Tessellations. The Student Mathematical Library 49 (2009) 133-184.
Book volume table of contents   
View Article: PDF

[141] Francis Bonahon. The Farey tessellation and circle packing. The Student Mathematical Library 49 (2009) 207-226.
Book volume table of contents   
View Article: PDF

[142] Marc Culler and Peter B. Shalen. Betti numbers and injectivity radii. Proc. Amer. Math. Soc. 137 (2009) 3919-3922. MR 2529901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Maria Antonietta Pascali and Carlo Petronio. Surface branched covers and geometric 2-orbifolds. Trans. Amer. Math. Soc. 361 (2009) 5885-5920. MR 2529918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] James W. Anderson, Javier Aramayona and Kenneth J. Shackleton. Corrigendum to ``Free subgroups of surface mapping class groups''. Conform. Geom. Dyn. 13 (2009) 136-138. MR 2507249.
Abstract, references, and article information   
View Article: PDF

[145] Javier Aramayona, Hugo Parlier and Kenneth J. Shackleton. Constructing convex planes in the pants complex. Proc. Amer. Math. Soc. 137 (2009) 3523-3531. MR 2515421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] David Gabai, Robert Meyerhoff and Peter Milley. Minimum volume cusped hyperbolic three-manifolds. J. Amer. Math. Soc. 22 (2009) 1157-1215. MR 2525782.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[147] Keiko Kawamuro. Khovanov-Rozansky homology and the braid index of a knot. Proc. Amer. Math. Soc. 137 (2009) 2459-2469. MR 2495283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Riccardo Benedetti and Francesco Bonsante. Canonical Wick rotations in 3-dimensional gravity. Memoirs of the AMS 198 (2009) MR 2499272.
Book volume table of contents   

[149] Ruifeng Qiu and Mingxing Zhang. Reducible and $\partial $-reducible handle additions. Trans. Amer. Math. Soc. 361 (2009) 1867-1884. MR 2465821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Athanase Papadopoulos. A rigidity theorem for the mapping class group action on the space of unmeasured foliations on a surface. Proc. Amer. Math. Soc. 136 (2008) 4453-4460. MR 2431062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 275 found      Go to page: < 2 3 4 5 6 7 8 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia